advertisement
Question
Posted by: Sarah | 2011/09/13

Irregular periods on the pill

I''m on Mirelle and have been for many many years. I ''ve changed over to Melodene for about a year but then went back onto Mirelle but that was over 3 years ago. In April I didn''t get a period at all. Neg pregnancy test. Went to gynae for my yearly check up and all was well. He said that on Mirelle you can stop your periods completely. That didnt happen and I got my period for May, June &  July. Now in Aug again no period?? Positive preg test but neg blood and did another preg test which was also neg (must have been a faulty first test). Now I''ve got my period as per normal?? What on earth is happening?? Do I contact my gynae? It is just hormones? WIll it affect the pill? I have 2 children the youngest being 8. I''m 34. Please help. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like the lining of your has thinned out from the Pill and thus you do not always have periods.Just keep an eye on it for now.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/09/20

It sounds like the lining of your has thinned out from the Pill and thus you do not always have periods.Just keep an eye on it for now.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement